CONRAD SCHUMACHER CLINIC APRIL 7-9

in Blog,Events

Conrad Schumacher Clinic

We welcome back master dressage trainer Conrad Schumacher from Germany for another 3 day clinic. Tuesday – Thursday,  April 7th – 9th will be filled with a magnitude of information for the beginner to the professional.

Observe the very positive and kind way of teaching your horse the basics of flat work needed from training level thru the grand prix for dressage, eventing and jumping. For dressage competitors, Conrad is a judge in Germany and is instrumental on polishing the details for the show ring.

You will see how the variety of exercises benefit each horse and rider to create harmony and maintain a happy horse.

Each day will begin at 8:00am and conclude at 4:30pm. Seating and a sack lunch are included in the $25.00 daily audit fee. If you wish to attend, reservations are highly recommended.

For reservations and information contact Deborah by email or calling 971-832-1791

For updates and rider schedule follow us on Facebook.

**SCHEDULE OF RIDES**

TUESDAY April 7, 2015

8:00-Jackie McMaster

8:40- Barb Fredenburg

9:20- Sharon Barton

10:00- BREAK

10:20- Deborah Hausman

11:00- Darryl Purdy

11:40 –LUNCH (40 min)

12:20- Bernadine Diers

1:00- Darryl Purdy

1:40- BREAK

2:00 Sarah Gammie

2:40-Brandy Jones

3:20-END

 

WEDNESDAY April 8, 2015

8:00- Jackie McMaster

8:40- Bernadine Diers

9:20- Megan Gardner

10:00 BREAK

10:20-Deborah Hausman

11:00- Janice Etzold

11:40- Patti Brewer

12:20- LUNCH (40 Min.)

1:00-Stacie Howard

1:40- Darryl Purdy

2:20-Sarah Gammie

3:00- BREAK

3:20-Brandy Jones

4:00-Darryl Purdy

4:40- END

 

THURSDAY April 9, 2015

8:00-Deborah Hausman

8:40-Janice Etzold

9:20- Barb Fredenburg

10:00- BREAK

10:20- Deborah Hausman

11:00-Sharon Barton

11:40- Patti Brewer

12:20- LUNCH (40 Min.)

1:00-Stacie Howard

1:40-Megan Gardner

2:20- Bernadine Diers

3:00- BREAK

3:20-Darrel Purdy

4:00-Brandy Jones

4:40 END

 

 

 

 

 

 

Previous post: